JournalszaaVol. 3, No. 1pp. 1–5

Some estimates of the norms of derivatives of holomorphic functions, and their application to initial value problems (in Russian)

  • G.F. Mandzhavidze

    Tbilisi State University, Georgia
  • Wolfgang Tutschke

    Technische Universität Graz, Austria
Some estimates of the norms of derivatives of holomorphic functions, and their application to initial value problems (in Russian) cover
Download PDF

Abstract

The paper deals with the solution of initial value problems in scales of Banach spaces of generalized analytic functions. To this end a priori estimates of holomorphic functions are given, which allow to solve the initial value problems mentioned above in LpL_p-spaces.

Cite this article

G.F. Mandzhavidze, Wolfgang Tutschke, Some estimates of the norms of derivatives of holomorphic functions, and their application to initial value problems (in Russian). Z. Anal. Anwend. 3 (1984), no. 1, pp. 1–5

DOI 10.4171/ZAA/86